NUROFEN FOR CHILDREN FORTE IBUPROFEN SUSPENSION 40MG/ML WITH STRAWBERRY FLAVOR 150 ML — MADE IN GREAT BRITAIN — FREE SHIPPING

(NUROFEN FOR CHILDREN FORTE)
NUROFEN FOR CHILDREN FORTE IBUPROFEN SUSPENSION 40MG/ML WITH STRAWBERRY FLAVOR 150 ML  — MADE IN GREAT BRITAIN — FREE SHIPPING
Availability: 5-10 Days
RECKITT BENCKISER Brand: RECKITT BENCKISER
Free Shipping! If your country is on the checkout list, we deliver to you.
Delivery Timeframes:
Europe: 7 to 18 business days
US and the Rest of the World: 9 to 20 business days

Description NUROFEN FOR CHILDREN FORTE IBUPROFEN SUSPENSION 40MG/ML WITH STRAWBERRY FLAVOR 150 ML — MADE IN GREAT BRITAIN — FREE SHIPPING

Indications

Nurofen Forte for children is a non-steroidal anti-inflammatory drug (NSAID), which is recommended for fever and moderate pain ailments of various origins. The preparation can also be used as an adjuvant in the treatment of inflammation of the middle ear.

Composition

5 ml of suspension contains: active substance: ibuprofen 200 mg. The other ingredients are: citric acid monohydrate, sodium citrate, sodium chloride, sodium saccharin, polysorbate 80, domiphen bromide, liquid malitol, glycerol, xanthan gum, strawberry flavor (containing propylene glycol, ascorbic acid (E300), natural and nature-identical substances. aromatic) and purified water.

Action

Analgesic, antipyretic and anti-inflammatory.

Dosage

- children 3-6 months (5-7.6 kg) - 1.25 ml 3 times / day every 6-8 hours, the maximum daily dose of Ibuprofen - 150 mg;

- children 6-12 months (7.7-9kg) - 1.25ml 3-4 times / day every 6-8 hours, the maximum daily dose of Ibuprofen - 150mg-200mg;

- children 1-3 years (10-15 kg) - 2.5 ml 3 times / day every 6-8 hours, the maximum daily dose of Ibuprofen 300 mg;

- children 4-6 years (16-20 kg) - 3.75 ml 3 times / day every 6-8 hours, the maximum daily dose of Ibuprofen 450 mg;

- children 7-9 years (21-29 kg) - 5 ml 3 times / day every 6-8 hours, the maximum daily dose of Ibuprofen 600 mg;

- children 10-12 years old (30-40kg) - 7.5 ml 3 times / day every 6-8 hours, the maximum daily dose of Ibuprofen 900 mg.

Contraindications

Allergy to any component of the drug. The preparation must also not be administered to children: who have ever developed asthma or urticaria after taking acetylsalicylic acid, who have bleeding associated with NSAID treatment, who have been diagnosed with liver or kidney disease or heart failure.

Additional information

Before use, read the leaflet, which contains indications, contraindications, data on side effects, dosage and information on the use of the medicinal product, or consult your doctor or pharmacist, as each drug used improperly is a threat to your life or health.

Tags: NUROFEN

Reviews NUROFEN FOR CHILDREN FORTE IBUPROFEN SUSPENSION 40MG/ML WITH STRAWBERRY FLAVOR 150 ML — MADE IN GREAT BRITAIN — FREE SHIPPING

There are no reviews for this product.

Write a review

Please login or register to review

Products viewed

Pharmaceris W Mela-Acti Mask, hydro-gel sheet mask balancing the color, brightening dermo-treatment, 1 piece — Made in Poland — Free Delivery

Pharmaceris W Mela-Acti Mask, hydro-gel sheet mask balancing the color, brightening dermo-treatment, 1 piece — Made in Poland — Free Delivery

Product descriptionThe Pharmaceris W Mela-Acti Mask hydro-gel brightening mask was created for the care of skin with discoloration caused by exposure to the sun, taking contraceptives, during pregnancy, after inflammatory changes, and uneven, dull and tired skin . It can also be used for skin that r..

$20.72

Ospamox (Amoxicillin) powder for oral suspension 125mg/5ml 5,1g each for 60ml suspension — Made in Poland by Sandoz — Free Delivery

Ospamox (Amoxicillin) powder for oral suspension 125mg/5ml 5,1g each for 60ml suspension — Made in Poland by Sandoz — Free Delivery

Product descriptionOspamox is intended to treat the following infections:acute bacterial sinusitis;acute otitis media of the middle ear;acute streptococcal tonsillitis and pharyngitis;exacerbation of chronic bronchitis;community-acquired pneumoniaacute cystitis,asymptomatic bacteriuria during pregna..

$35.19

Seboradin Men Forte, anti-hair loss treatment for men, 5.5 ml x 14 ampoules — Made in Poland — Free Delivery

Seboradin Men Forte, anti-hair loss treatment for men, 5.5 ml x 14 ampoules — Made in Poland — Free Delivery

Product descriptionCaffeine stimulates hair to regrow, strengthens, makes it strong and healthy. Guarana extract nourishes, energizes the hair, improves the anchoring of the hair to the root, the hair becomes stronger and more resistant to falling out. Muira Puama tree bark extract and hops inhibit ..

$25.34

NatHealth Beauty Bunny, with strawberry and cream flavor 54 chewable lozenges — Made in Poland — Free Delivery

NatHealth Beauty Bunny, with strawberry and cream flavor 54 chewable lozenges — Made in Poland — Free Delivery

Product descriptionThe specially developed Beauty Bunny vitamin complex, in the form of jelly lozenges, helps to improve the health of the skin, hair and nails. They have a pleasant strawberry and cream flavor.Active ingredientsBiotin (B7), Zinc, Selenium contribute to the normalization of metabolic..

$32.27

Astazandra,natural antioxidant for general strengthening of the body, 30 capsules — Made in Switzerland — Free Delivery

Astazandra,natural antioxidant for general strengthening of the body, 30 capsules — Made in Switzerland — Free Delivery

Product descriptionDietary supplement natural antioxidant Astazandra for general strengthening of the body is the most powerful antioxidant and anti-inflammatory known to man. Its power is provided by a unique structure that allows it to neutralize free radicals in the inner and outer layers of the ..

$134.13

Buyers Online

AI Pharmacist • VEV.ICU

Online | Multilingual

v2.24
Hi! I am your AI assistant. Describe your problem, and I'll help you find the right medicine.
You can write to me in any language you prefer.
I don't answer technical questions (prices, delivery, payments).